MathSciNet Relay Station
MathSciNet bibliographic data
MR2581245 14J45 (14E08)
Zhang, De-Qi Polarized endomorphisms of uniruled varieties. With an appendix by Y. Fujimoto and N. Nakayama. Compos. Math. 146 (2010), no. 1, 145–168.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement